Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2019 | Journal Article | IST-REx-ID: 6638   OA
Silva, André, et al. “Graphs with at Most One Crossing.” Discrete Mathematics, vol. 342, no. 11, Elsevier, 2019, pp. 3201–07, doi:10.1016/j.disc.2019.06.031.
View | DOI | Download (ext.) | arXiv

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed